Filippov's theorem for impulsive differential inclusions with fractional order

Ouahab, Abdelghani: Filippov's theorem for impulsive differential inclusions with fractional order. Electronic journal of qualitative theory of differential equations : special edition, (1) 23. pp. 1-23. (2009)

[img] Cikk, tanulmány, mű
ejqtde_spec_001_2009_023_001-023.pdf

Download (204kB)
Item Type: Article
Journal or Publication Title: Electronic journal of qualitative theory of differential equations : special edition
Date: 2009
Volume: 1
Number: 23
Page Range: pp. 1-23
ISSN: 1417-3875
Uncontrolled Keywords: Filippov-elmélet, Frakcionális impulzív differenciálegyenlet
Additional Information: Bibliogr.: p. 19-23.
Date Deposited: 2017. May. 19. 11:16
Last Modified: 2019. Sep. 13. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/42802

Actions (login required)

View Item View Item